# SDR DALA2020010700108

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 68,472 hours, 25,934 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 697, L/P 1429749) DUE TO TWO SLIDE DEPLOYMENTS AT THE 1R POSITION AND REPORTS OF DOOR DIFFICULT TO DISARM/ARM, THE FOLLOWING CORRECTIVE ACTION WAS PERFORMED. PER MCC REQUEST REPLACED GIRT BAR & LOCK ASSY WITH SERVICEABLE UNITS PER B757 AMM 25-66-10. REMOVED SAFETY PIN FROM DOOR 1-R ASSIST & SLIDE CYLINDERS.
